... I am feeling really sick and nauseated. I cant decide if I am just sick because of heat stroke or if I may have taken too much. Should I be concerned of an overdose?
You may want to contact your gp.If your dosage is 2mg,then why take8? I know anxiety can be worse at times but it is recommened that any one person take up to 4mg xanax daily unless prescribed. I would be worried as you are not feeling well,to be on the safe side get it checked out.
Let us know how it goes
Best of luck and take care
It is difficult to say whether it is the xanax or the sunburn, it is probably a combination of both. You have taken twice the usual recommended maximum dose of xanax, although it can be prescribed as high as 10mg a day for panic disorder. Please do not do this again. The more you take of the Xanax the greater the chance for dependency. You need to stick to the prescribed amount. If your breathing becomes labored or your heart rate decreases much below the normal range of 60 to 100 beats per minute, please call the doctor or 911 immediately.
I hope you are feeling better soon,
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am taking 1.5 of xanax have been taking .05 for 5 years just increased it today I bought melatonin
Posted 5 Feb 2012 • 4 answers
Posted 20 Jul 2012 • 5 answers
Posted 20 Mar 2013 • 1 answer
Posted 20 Oct 2015 • 4 answers
Posted 22 Jan 2016 • 4 answers